# SDR SWIA200923188

- Difficulty date: November 28, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 18,178 hours, 13,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING MIDDLE EMERGENCY LIGHT INOP.  (FLT 4562)  RELAMPED EMERGENCY LIGHT.
